# SDR A6WA2018012545575

- Difficulty date: January 16, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 34,022 hours, 32,650 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 2227B
- Condition: Defective
- Location: Lt Cowling
- Part time: 15,091 hours, 14,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBOUT RECEIVED LEFT COWL ANTI-ICE CAUTION MESSAGE WITH COWL ANTI-ICE SELECTED OFF. C/W QRH MESSAGE CLEARED AT 84% N2. RETURNED FOR A NORMAL LANDING UNDER LANDING WEIGHT.
